# SDR AALA202011179001

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 63,966 hours, 24,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN EMERGENCY FLASHLIGHT ALL BATTERIES INOPERATIVE.  REMOVED AND REPLACED CABIN EMERGENCY FLASHLIGHT BATTERIES.
